RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1986, Volume 22, Number 12, Pages 2059–2071 (Mi de6059)  

This article is cited in 8 scientific papers (total in 8 papers)

Ordinary Differential Equations

Necessary and sufficient conditions for being a Riesz basis of root vectors of second-order discontinuous operators

V. A. Il'in

Lomonosov Moscow State University

Full text: PDF file (1368 kB)

Bibliographic databases:
UDC: 517.227.25
Received: 03.07.1986

Citation: V. A. Il'in, “Necessary and sufficient conditions for being a Riesz basis of root vectors of second-order discontinuous operators”, Differ. Uravn., 22:12 (1986), 2059–2071

Citation in format AMSBIB
\Bibitem{Ili86}
\by V.~A.~Il'in
\paper Necessary and sufficient conditions for being a Riesz basis of root vectors of second-order discontinuous operators
\jour Differ. Uravn.
\yr 1986
\vol 22
\issue 12
\pages 2059--2071
\mathnet{http://mi.mathnet.ru/de6059}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=880763}


Linking options:
  • http://mi.mathnet.ru/eng/de6059
  • http://mi.mathnet.ru/eng/de/v22/i12/p2059

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Pod'yapol'skii, “Completeness of the Root Function System of a Nonlocal Problem in $L_p$”, Math. Notes, 71:6 (2002), 804–814  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. A. L. Skubachevskii, “Nonclassical boundary value problems. I”, Journal of Mathematical Sciences, 155:2 (2008), 199–334  mathnet  crossref  mathscinet  zmath  elib
    3. A. L. Skubachevskii, “Nonclassical boundary-value problems. II”, Journal of Mathematical Sciences, 166:4 (2010), 377–561  mathnet  crossref  mathscinet  elib
    4. P. L. Gurevich, “Elliptic problems with nonlocal boundary conditions and Feller semigroups”, Journal of Mathematical Sciences, 182:3 (2012), 255–440  mathnet  crossref  mathscinet  zmath
    5. K. A. Darovskaya, A. L. Skubachevsky, “A spectral problem with integral conditions”, J. Math. Sci. (N. Y.), 179:3 (2011), 437–445  mathnet  crossref  zmath  elib
    6. S. I. Mitrokhin, “Ob effekte Ğrasschepleniyağ dlya mnogotochechnykh differentsialnykh operatorov s summiruemym potentsialom”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 21:2 (2017), 249–270  mathnet  crossref  zmath  elib
    7. S. I. Mitrokhin, “Spectral properties of the family of even order differential operators with a summable potential”, Moscow University Mathematics Bulletin, 72:4 (2017), 137–148  mathnet  crossref  mathscinet  isi  elib
    8. I. S. Lomov, “Spektralnyi metod Ilina ustanovleniya svoistv bazisnosti i ravnomernoi skhodimosti biortogonalnykh razlozhenii na konechnom intervale”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 19:1 (2019), 34–58  mathnet  crossref
  • Number of views:
    This page:86
    Full text:37

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020